been on it for 5 days - feel sick and can hardly eat much. Anxiety very bad. wondered if I will always feel so panicky and ill as I do today.
Hello helenscircle. You're going through some side effects that are normal and common when beginning Sertraline Non generic Zoloft. The anxiety will lessen and disappear more often than not completely as you are on the drug for a while longer. It will take about a months time for the drug to work to its full theraputic capability. Its not recommened to drink any alcohol when taking any form of antidepressant. Especially since theres a danger of your body having a severe reaction to the mixture. I hope you get to feeling better soon. Regards, pledge
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Feb 2010 • 2 answers
Posted 15 Jun 2010 • 1 answer
Posted 18 Apr 2012 • 2 answers
Posted 21 Sep 2014 • 2 answers
Posted 2 Nov 2016 • 0 answers